# SDR DXTA2014060405788

- Difficulty date: June 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 3,856 hours, 3,089 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Valve
- Part number: 991240214
- Part serial: 4996
- Condition: Inoperative
- Location: Anti Ice System
- Part time: 1,112 hours, 868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD ANTI-ICE WAS TURNED ON INFLIGHT & NO AIR WAS HEARD FOR 15 SECONDS, THEN AIR WAS HEARD ACCOMPANIED BY A RUBBER BURNING ODOR.  ODOR WAS VERY STRONG & WENT AWAY WHEN THE WINDSHIELD HEAT WAS TURNED OFF.  R & R INOPERATIVE WINDSHIELD BLEED AIR CONTROL VALVE, OPS & LEAK CHECKED GOOD IAW MM 30-41-00.
